Exact projective representations of Abelian groups
Matematičeskie zametki, Tome 10 (1971) no. 3, pp. 345-354
Cet article a éte moissonné depuis la source Math-Net.Ru
A complete description of the finite Abelian groups having exact irreducible projective representations over a field $F$ comprising a finite extension of the rational number field or rational $p$-adic number field is presented.
@article{MZM_1971_10_3_a12,
author = {L. F. Barannik},
title = {Exact projective representations of {Abelian} groups},
journal = {Matemati\v{c}eskie zametki},
pages = {345--354},
year = {1971},
volume = {10},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1971_10_3_a12/}
}
L. F. Barannik. Exact projective representations of Abelian groups. Matematičeskie zametki, Tome 10 (1971) no. 3, pp. 345-354. http://geodesic.mathdoc.fr/item/MZM_1971_10_3_a12/